# SDR 12170701

- Difficulty date: December 12, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N260MY
- Make and model: Boeing 767-23B
- Aircraft serial: 23973
- Aircraft time: 78,373 hours, 13,649 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8021709
- Part serial: 920759
- Condition: Faulty
- Location: Rt Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM STN WITH THE RT PACK DEFERRED PER THE MEL, A LEFT HPSOV EICAS MSG WITH ASSOCIATED LIGHT ILLUMINATED.  THE CREW FOLLOWED THE QRH PROCEDURE FOR INOPERATIVE BLEED AND RETURNED TO STN DUE TO RT PACK DEFERRAL AND LT HPSOV EICAS MESSAGE.  THE AIRCRAFT MADE AN UNEVENTFUL OVERWEIGHT LANDING AND AN OVERWEIGHT LANDING INSPECTION WAS CARRIED OUT WITH NO FINDINGS.  THE HPSOV WAS FAULTED, REMOVED AND REPLACED AND OPS CHECKED NORMAL.
